# SDR AWXA200200034

- Difficulty date: January 14, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737317
- Aircraft serial: 23747
- Aircraft time: 45,069 hours, 28,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - EEL - C - DURING C-13 CHECK, LT OVERWING EMERGENCY LIGHT DID NOT REACH TEST VALUE OF 300MA.  MAINTENANCE REMOVED AND REPLACED LT OVERWING EMERGENCY LIGHT BATTERY CHARGER M1134 IAW BMM 33-51-51, PG 206-207, STEP 4A-D.  OPERATIONAL CHECK C/W IAW T/C A1C33005.
